Volume 20, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$\mathrm{GL}^+(2,\mathbb{R})$–orbits in Prym eigenform loci

Erwan Lanneau and Duc-Manh Nguyen

Geometry & Topology 20 (2016) 1359–1426
Bibliography
1 M Bainbridge, M Möller, The Deligne–Mumford compactification of the real multiplication locus and Teichmüller curves in genus 3, Acta Math. 208 (2012) 1 MR2910796
2 K Calta, Veech surfaces and complete periodicity in genus two, J. Amer. Math. Soc. 17 (2004) 871 MR2083470
3 K Calta, J Smillie, Algebraically periodic translation surfaces, J. Mod. Dyn. 2 (2008) 209 MR2383267
4 K Calta, K Wortman, On unipotent flows in (1,1), Ergodic Theory Dynam. Systems 30 (2010) 379 MR2599885
5 A Eskin, J Marklof, D Witte Morris, Unipotent flows on the space of branched covers of Veech surfaces, Ergodic Theory Dynam. Systems 26 (2006) 129 MR2201941
6 A Eskin, H Masur, A Zorich, Moduli spaces of abelian differentials : the principal boundary, counting problems, and the Siegel–Veech constants, Publ. Math. Inst. Hautes Études Sci. (2003) 61 MR2010740
7 A Eskin, M Mirzakhani, Invariant and stationary measures for the SL(2, ) action on moduli space, preprint (2016) arXiv:1302.3320
8 A Eskin, M Mirzakhani, A Mohammadi, Isolation, equidistribution, and orbit closures for the SL(2, ) action on moduli space, Ann. of Math. 182 (2015) 673 MR3418528
9 E Gutkin, C Judge, Affine mappings of translation surfaces: geometry and arithmetic, Duke Math. J. 103 (2000) 191 MR1760625
10 P Hubert, E Lanneau, M Möller, The Arnoux–Yoccoz Teichmüller disc, Geom. Funct. Anal. 18 (2009) 1988 MR2491696
11 M Kontsevich, A Zorich, Connected components of the moduli spaces of abelian differentials with prescribed singularities, Invent. Math. 153 (2003) 631 MR2000471
12 E Lanneau, Hyperelliptic components of the moduli spaces of quadratic differentials with prescribed singularities, Comment. Math. Helv. 79 (2004) 471 MR2081723
13 E Lanneau, M Möller, Finiteness of the number of primitive Teichmüller curves in PrymD(1,1,2), (2013)
14 E Lanneau, D M Nguyen, Connected components of Prym eigenform loci in genus three, preprint (2014) arXiv:1408.1064
15 E Lanneau, D M Nguyen, Teichmüller curves generated by Weierstrass Prym eigenforms in genus 3 and genus 4, J. Topol. 7 (2014) 475 MR3217628
16 E Lanneau, D M Nguyen, Complete periodicity of Prym eigenforms, Ann. Sci. École Norm. Sup. 49 (2016) 87
17 H Masur, S Tabachnikov, Rational billiards and flat structures, from: "Handbook of dynamical systems, Volume 1A" (editors B Hasselblatt, A Katok), North-Holland (2002) 1015 MR1928530
18 H Masur, A Zorich, Multiple saddle connections on flat surfaces and the principal boundary of the moduli spaces of quadratic differentials, Geom. Funct. Anal. 18 (2008) 919 MR2439000
19 C Matheus, A Wright, Hodge–Teichmüller planes and finiteness results for Teichmüller curves, Duke Math. J. 164 (2015) 1041 MR3336840
20 C T McMullen, Billiards and Teichmüller curves on Hilbert modular surfaces, J. Amer. Math. Soc. 16 (2003) 857 MR1992827
21 C T McMullen, Teichmüller geodesics of infinite complexity, Acta Math. 191 (2003) 191 MR2051398
22 C T McMullen, Teichmüller curves in genus two : discriminant and spin, Math. Ann. 333 (2005) 87 MR2169830
23 C T McMullen, Teichmüller curves in genus two : the decagon and beyond, J. Reine Angew. Math. 582 (2005) 173 MR2139715
24 C T McMullen, Prym varieties and Teichmüller curves, Duke Math. J. 133 (2006) 569 MR2228463
25 C T McMullen, Teichmüller curves in genus two : torsion divisors and ratios of sines, Invent. Math. 165 (2006) 651 MR2242630
26 C T McMullen, Dynamics of SL2() over moduli space in genus two, Ann. of Math. 165 (2007) 397 MR2299738
27 Y Minsky, B Weiss, Cohomology classes represented by measured foliations, and Mahler’s question for interval exchanges, Ann. Sci. Éc. Norm. Supér. 47 (2014) 245 MR3215923
28 M Möller, Finiteness results for Teichmüller curves, Ann. Inst. Fourier (Grenoble) 58 (2008) 63 MR2401216
29 W A Veech, Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards, Invent. Math. 97 (1989) 553 MR1005006
30 A Wright, Cylinder deformations in orbit closures of translation surfaces, Geom. Topol. 19 (2015) 413 MR3318755
31 A Zorich, Flat surfaces, from: "Frontiers in number theory, physics, and geometry, I" (editors P Cartier, B Julia, P Moussa, P Vanhove), Springer (2006) 437 MR2261104